Sunday, September 07, 2008

"Houston" We have a Problem!



















I know this is more information than you asked for or in fact needed to know but I'd swear on my mother's grave someone had slipped me one of those little blue pills. You know the kind I'm talking about (if you experience an erection lasting more than four hours seek medical attention) pills! I was home alone and the only warm spot in bed was occupied by me, so this wasn't the case. In fact, I'm not ashamed to admit and it is not unusual to wake up with one of those I-can-feel-my-heart-beating and the throbbing is not in my chest cavity problems, but most mornings I'm in such a rush where a morning piss and cold shower has to suffice. But this morning there was no rush and sometimes a man has to do what a man has to do. I will spare you the sordid details of how I went about curing the problem but something got short-circuited this morning. "Houston" would have been proud, the blast-off was a great one, but there is a slight problem, the rocket is still standing! No matter, I thought, a little more priming, another missile launch and the problem would resolve itself, after all it had been quite a while since I'd had the time for any kind of rocket launching. But, now it is mid-morning, I've launched the rocket four times already, and I beginning to wonder how many cold showers can one man take...........

7 comments:

afod said...

A rocket and a missile, huh? I have to admit that is cute. I think sparing us "the details" failed as many of us have a creative imagination and can only imagine what the projectory was. ;-) I hope your Monday morning wake-up call was more tolerable.

Sooo-this-is-me said...

Okay I'm sorry, I read this post over and over and I still could not find the problem, am I missing something here? ;P

peter said...

So what did you do on Saturday evening when that blue pill was supposedly slipped into a drink?

Be glad it was not GHB, or it would be rectal pains by now.

Hope you're your normal self by now. {{{HUGS}}}

Lemuel said...

I'm at the age that I *pray* for mornings like that! ;) I'm with Sooo... - and the problem is...? *grin*

Ur-spo said...

dear me
my first reaction is you are taking some sort of medicine with some serious side effects happening. can this be so?

derek said...

dang buddy, you been eating one of those aphrodisiacs's, lol I'll have what your having.

I'll take the sordid details too!

daveincleveland said...

oh dear friend....like soooo, what seems to be the problem...we should have those "problems"..hehehe
hugs from cleveland....